MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  12/14 ARTICUL 44MM M SPEC+1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910  12/14 ARTICUL 44MM M SPEC+1.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136561000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: new etq created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint- litigation papers allege the patient may have to undergo painful and risky revision surgery due to the hip implant not functioning as intended.Update ad 04 may 2018: (b)(4) has been re-opened under (b)(4) due to receipt of pinnacle ppf record.There was no new allegation(s) reported.Implant sticker was also received, which part and lot identified.Added products from sticker sheet since there has been no revision and it is a known poly liner with pain was alleged previously and no allegations of metal on metal issues-we can't really exclude any of the products as the cause of the pain.Lawyer firm, manufacturing dates, expiration date, dob were updated as well.Doi: (b)(6) 2009; dor: not reported; left hip.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
12/14 ARTICUL 44MM M SPEC+1.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7562143
Report Number1818910-2018-61162
Device Sequence Number19381711
Product Code JDI
UDI-Device Identifier10603295034032
UDI-Public10603295034032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Catalogue Number136561000
Device Lot Number2581818
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer08/14/2018
10/16/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date08/14/2018
10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1